4 doctors weighed in:

I was recently prescribed singulair (montelukast) for my allergies. I just wanted to know if it makes me restless because last night I could not sleep well.

4 doctors weighed in
Dr. Duane Gels
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Absolutely

Singulair (montelukast) can cause restlessness, moodiness, irritability, even suicidal ideas.
Read the package insert. Not common, but it is possible. Contact your provider.

In brief: Absolutely

Singulair (montelukast) can cause restlessness, moodiness, irritability, even suicidal ideas.
Read the package insert. Not common, but it is possible. Contact your provider.
Dr. Duane Gels
Dr. Duane Gels
Thank
Dr. John Chiu
Internal Medicine - Allergy & Immunology

In brief: Yes

It is a rare but not unheard of side effects.
Try taking it in the a.m.instead of bedtime and see if it still keeps you up. Else you will have to discontinue it.

In brief: Yes

It is a rare but not unheard of side effects.
Try taking it in the a.m.instead of bedtime and see if it still keeps you up. Else you will have to discontinue it.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
25 years in practice
1M people helped
Continue
111,000 doctors available